American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Robert A. Dooley. Further extending a complete convex metric . Proc. Amer. Math. Soc. 40 (1973) 590-596. MR 0322824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Robert A. Dooley. Extending a complete convex metric . Proc. Amer. Math. Soc. 34 (1972) 553-559. MR 0298627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2